MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XXL VASCULAR; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION XXL VASCULAR; DILATOR, ESOPHAGEAL
Model Number 23375
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device/media analysis by manufacturer: the xxl device will not be returned to the complaint investigation site (cis) for analysis.Video footage provided by the customer depicts the device attached to an inflation device.Blood can be seen inside the balloon is evidence of a device leak and that the device was used inside the patient.The physician is shown applying positive pressure to the device and contrast media can be seen exiting the device from a balloon pinhole located in the distal end of the balloon material.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in a lower limb vein.A 14-6/5.8/75 xxl vascular balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.The procedure was completed with another of same device.No patient complications were reported and the patient status was stable.

Brand Name
XXL VASCULAR
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14278969
Report Number2134265-2022-05112
Device Sequence Number5337148
Product Code LIT
UDI-Device Identifier08714729190486
UDI-Public08714729190486
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2024
Device Model Number23375
Device Catalogue Number23375
Device Lot Number0027689235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight65 KG